Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pimple son face. Treatment?

various pimples on my face i use various creams for that then now my cheek is red this is so ugly please tell me best solution for that one another question i can treat laser treatment on my problem
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
pimple is very common condition and if take medicine properly it is easy to keep in control
when you are using various cream ,skin become more sensitive and pimple will grow
better to use cream what dermatologist prescribe you
he know the best solution for acne
it take 8-12 wk to get control over acne
you can use clindamycin gel .
laser treatment is there and effective for acne ,but you have to go every wk to clinic for that for minimum 8 wks. better to consult dermatologist
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor